# SDR AALA201708039001

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 50,556 hours, 28,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SOFT SPOT ON AFT CARGO ENTRY FLOOR PANEL 151ZG WITH DAMAGE ON HONEYCOMB. REPLACED FLOOR PANEL PER AMM 53-42-14.
